# SDR R61A2019040419343

- Difficulty date: March 19, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N873RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 170000144
- Aircraft time: 30,750 hours, 19,618 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17003719005
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND  CORROSION AT FWD PASSENGER DOOR LOWER BEAM FORWARD AND AFT GIRT BAR
FITTING AREAS. REMOVED AND REPLACED L1 LOWER BEAM ON FWD PAX DOOR CUTOUT. REF EMB SRM 51-40-08.  A/C REMAINS IN CHECK.
